| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was not returned to ventec for evaluation.The device was further evaluated by the authorized service provider (asp) where the reported issue of it providing low fio2 (fraction of inspired oxygen) readings was initially confirmed, however, during subsequent testing of the device the reported issue could no longer be duplicated.Proper device operation was confirmed through functional and performance testing.Ventec has made multiple attempts to contact the asp and obtain additional information/clarification regarding their service activities, but no response has been received.The cause of the reported issue could not be determined.
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the device was providing low fio2 (fraction of inspired oxygen) readings.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d4, model #, of the initial medwatch report stated: prt-00900-100.Section d4, model #, of the initial medwatch report should have stated: v+c+pro, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).